# SDR FDEA202202100272

- Difficulty date: February 10, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Vane
- Part number: 54D380
- Part serial: UNK
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

ENG FAN EXIT VANES, APRX AT 9:15 TRAILING EDGE FOUND 1 VANE MISSING MATERIAL APROX   (.75 X .125) INSTALLED WIRE CLOTH PATCH ON MISSING MATERIAL AT T/E APRX AT 9:15 POSITION ON #1   ENGINE FAN EXIT VANE PER AMM 72-33-01-8-2 PG4-6.
